Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What does head pressure associated with tingling and sweating of the head indicate?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
I have head pressure all the time associated with tingling and sweating of the head. I have had and mri and a c-scan all negative. I was on prednisone no affect on neurontin no affect. The pressure is constant and when i have the sweating quite often which is very embarrasing. Nothing works. currently on flonase with no help.
Posted Wed, 19 Feb 2014 in Brain and Spine
Answered by Dr. Sudhir Kumar 20 minutes later
Brief Answer: My reply is below. Detailed Answer: Hi, Thank you for posting your query. First of all, I would like to reassure you that there is no need to worry, as normal MRI and CT scan have excluded all serious underlying causes for your symptoms. The most likely cause for your symptoms could be muscle tension headache. The useful medications for treating your problems could be amitriptyline or dosulepin. Mild massage of head would also help. I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information. Wishing you good health, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, India Click on this link to ask me a DIRECT QUERY: My BLOG:
Above answer was peer-reviewed by
Follow-up: What does head pressure associated with tingling and sweating of the head indicate? 18 minutes later
i cannot find dosulepin listed
Answered by Dr. Sudhir Kumar 8 minutes later
Brief Answer: Try typing it in Google for details. Detailed Answer: DOSULEPIN was formerly known as DOTHIEPIN. It is freely available in India with brand name, PROTHIADEN. It is manufactured by ABBOTT company. Best wishes, Dr Sudhir Kumar MD DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor